MAUDE Adverse Event Report: ARGON MEDICAL DEVICES AMC/3 ARTERIAL NEEDLE 21GA X 1

ARGON MEDICAL DEVICES AMC/3 ARTERIAL NEEDLE 21GA X 1
Model Number 195311
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Tip of nitrex guidewire sheared off and was retained extravascularly while attempting left femoral arterial access for diagnostic peds cardiac cath.Immediately contacted surgeon, and then peds surgery doctor.Determined it was safe to leave in place.Proceeded and completed case with no other issues.Doctor notified patient family at completion of case.Specific item: ev3 nitrex.018" x 80 cm guidewire.Ref# n180801, lot# 6675783.Used in conjunction with argon medical devices amc/3 arterial needle 21ga x 1" ref# 195311.What was the original intended procedure? : left femoral arterial access for diagnostic peds cardiac cath.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.Per argon ifu9012, "the guidewire should not be withdrawn through the needle.Damage or shearing of guidewire may occur." after three notifications, the sample from the alleged complaint has not returned.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without a device to evaluate, determining root cause or corrective action is not possible.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.
 
Event or Problem Description
Tip of nitrex guidewire sheared off and was retained extravascularly while attempting left femoral arterial access for diagnostic peds cardiac cath.Immediately contacted surgeon, and then peds surgery doctor.Determined it was safe to leave in place.Proceeded and completed case with no other issues.Doctor notified patient family at completion of case.Specific item: ev3 nitrex.018" x 80 cm guidewire.Ref#: (b)(4), lot#: 6675783.Used in conjunction with argon medical devices amc/3 arterial needle 21ga x 1" ref#: (b)(4).What was the original intended procedure? left femoral arterial access for diagnostic peds cardiac cath.

Brand Name
AMC/3 ARTERIAL NEEDLE 21GA X 1
Common Device Name
ARTERIAL NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17305462
Report Number0001625425-2023-01113
Device Sequence Number7120446
Product Code GDF
UDI-Device Identifier00886333208371
UDI-Public00886333208371
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2026
Device Model Number195311
Device Catalogue Number195311
Device Lot Number11374158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer06/26/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown